MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM OVERTUBE, TS-13140

FUJIFILM CORPORATION FUJIFILM OVERTUBE, TS-13140
Model Number TS-13140
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The over-tube was requested for evaluation; however it was discarded by the customer.The customer indicated that this is the first incident like this at the facility.Review of manufacture records did not reveal any abnormalities.If any additional relevant information is provided, a supplemental report will be submitted.
 
Event or Problem Description
On (b)(6) 2020 fujifilm medical systems usa (fmsu) was informed that during a double balloon endoscopy (dbe) procedure for anemia, a black piece of rubber was found in the patient's stomach; fmsu notified fujifilm corporation of the event on (b)(6) 2020.The material appeared to be the black seal on the ts-13140 (over-tube) which holds the balloon onto the over-tube.Upon further investigation, the customer clarified that the seal was found in the small intestine not the stomach as initially indicated; according to the nurse the band may have fallen off while the scope was entering the small intestine at the beginning of the procedure.The material was successfully removed from the patient with forceps.Upon removal of the scope from the patient the technician and nurse inspected the black seal and noticed that it seemed very soft and easy to peel off.There were no issues with the en-580t scope therefore it was never taken out of use.The procedure was completed with no adverse effects to the patient.The patient was discharged one hour after the procedure with no additional concerns.There was no serious injury or death associated with this event.This report is being submitted in abundance of caution.

Brand Name
FUJIFILM OVERTUBE, TS-13140
Common Device Name
OVERTUBE
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun
kanagawa, 00258 8538
JA  002588538
MDR Report Key10083009
Report Number3001722928-2020-00008
Device Sequence Number11647648
Product Code FED
UDI-Device Identifier04547410331516
UDI-Public(01)04547410331516(17)210930(10)1910A3
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTS-13140
Device Catalogue NumberN/A
Device Lot Number1910A3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1